# SDR CA140811001

- Difficulty date: May 27, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 29,549 hours
- Engine: Pwa PT6A67D
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) UPON DEPARTURE THE CREW SELECTED GEAR UP AND IT REMAINED DOWN AND LOCKED. THE GEAR WAS CYCLED ONCE WITH SAME RESULTS. CREW CARRIED OUT APPLICABLE CHECKLIST PROCEDURES. GEAR WAS CONFIRMED DOWN AND LOCKED. ATC WAS ADVISED. CREW THEN DIVERTED TO MAINTENANCE BASE.  ONCE AIRCRAFT LANDED SAFELY MAINTENANCE PERFORMED AN INSPECTION OF THE LANDING GEAR SYSTEM AND NOTICED THAT THE P200 CONNECTOR OF THE LANDING GEAR CONTROL EXTENSION/RETRACTION SELECTOR HANDLE WAS FOUND TO BE LOOSE. THE P200 CONNECTOR WAS RE SECURED. GEAR SWINGS WERE CARRIED OUT WITH SYSTEM FUNCTION TESTING NORMALLY. AIRCRAFT WAS RETURNED TO SERVICE.  REMAINDER OF THE 1900D FLEET WAS ALSO INSPECTED WITH NO FAULTS NOTED.
